Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking Lisinopril for high BP. Have chest pain, shoulder blade pain. Should I rest?

My bp is 116/89 right now. With 90 bpm. I m on Lisinopril for bp already. I ve been having cp behind my right breast that started only with exertion a few hours ago & now it s constant. My right shoulder blade hurts & I am mildly sob. I took some gas meds to make sure it s not gas pain. 30 mins later, no relief. Should I rest or go to ER?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Pain on exertion/ higher than normal heart rate / background of hypertension -
You should go to ER immediately.

You need to be investigated for Coronary Artery Disease. Though it is not very typical, it is suggestive. In suspected heart attack, TIME IS OF THE ESSENCE – if detected early, an attack may even be aborted / the amount of damage and complications can be reduced remarkably. The most important time is the first few hours. Better be safe than sorry - treated if a problem is found / Happy, if it turns out otherwise

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor